# SDR CA080624004

- Difficulty date: June 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 13 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nav Light
- Part time: 125 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE GREEN NAV LIGHT POWER WIRE CHAFED INSIDE THE HORIZONTAL STABILIZER AND THE RESULTING SHORT CIRCUIT POPPED THE 6 AMP CIRCUIT BREAKER BUT NOT BEFORE DAMAGING THE POS LIGHT SWITCH AND THE LIGHT & ANCILLARY CONTROL UNIT (LACU).
